PM

编委详情

基本情况

朱经浩,同济大学教授、博士生导师。

 

教育经历

1992年至1996年 博士,美国Virginia Tech数学系

1982年至1985年 硕士,华东师大数学系

1978年至1982年 学士,华东师大数学系

 

工作经历

2005年至2014年   教授, 博士生导师,同济大学数学系

2001年至2005年   教授,同济大学数学系

1996年至2001   副教授,同济大学数学系

1985年至1992   讲师,同济大学数学系

 

论文发表

  1. Singular optimal control by minimizer flows, European Journal of Control, vol. 42, pp. 32–37, 2018
  2. A feedback optimal control by Hamilton–Jacobi–Bellman equation, European Journal of Control, vol. 37, pp. 70–74, 2017
  3. Solution to optimal control by canonical differential equation, International Journal of Control, vol. 87, no. 1, pp. 21–24, 2014
  4. Solution to a non-convex linear quadratic optimal control problem with constraint, Tongji Daxue Xuebao/Journal of Tongji University, vol. 42, no. 11, pp. 1755–1758, 2014
  5. A difference algorithm to find global minimizers of a polynomial, Tongji Daxue Xuebao/Journal of Tongji University, vol. 42, no. 5, pp. , 2014
  6. On Box Constrained Concave Quadratic Optimization, Journal of Optimization Theory and Applications, vol. 161, no. 3, pp. 819–827, 2014
  7. Solution to Global Minimization of Polynomials by Backward Differential Flow, Journal of Optimization Theory and Applications, vol. 161, no. 3, pp. 828–836, 2014
  8. An iterative technique for nonlinear optimal control, Tongji Daxue Xuebao/Journal of Tongji University, vol. 41, no. 12, pp. 1898–1902, 2013
  9. Solution to singular optimal control by Canonical backward differential equation, Tongji Daxue Xuebao/Journal of Tongji University, vol. 41, no. 11, pp. 1751–1754, 2013
  10. Solution to constrained linear quadratic singular optimal control, Tongji Daxue Xuebao/Journal of Tongji University, vol. 41, no. 6, pp. 932–935, 2013
  11. Solution to singular optimal control by backward differential flow, Journal of Control Science and Engineering, vol. 2013, pp. , 2013
  12. Non-convex global optimization with Gurman perturbation, Tongji Daxue Xuebao/Journal of Tongji University, vol. 41, no. 5, pp. , 2013
  13. 13. Computation of singular linear quadratic optimal control, Tongji Daxue Xuebao/Journal of Tongji University, vol. 41, no. 4, pp. 637–640, 2013
  14. Applying the canonical dual theory in optimal control problems, Journal of Global Optimization, vol. 54, no. 2, pp. 221–233, 2012


分享
Top